# SDR AALA2020051329009

- Difficulty date: April 30, 2020
- Submitted: May 13, 2020
- Operation: Air carrier
- Aircraft: N972NN
- Make and model: Boeing 737823
- Aircraft serial: 33334
- Aircraft time: 15,405 hours, 6,213 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A8127U12
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT TRANSITION PANEL SHIELD BETWEEN BS 767 AND BS 794 AT RBL 20. REPLACED SHIELD PER AARD 51-00-05.
